# SDR CALA0001260

- Difficulty date: August 14, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR ANTI-FLOAT TAB DELAMINATED AT O/B UPPER SIDE.  THE DELAMINATED AREA WAS CUT OUT IAW SRM 51-70-2.  REPAIR CORE AND WEDGE DOUBLER WERE BONDED IAW SRM 51-70-2.  DEFLASHED BOND AND APPLIED FILLET SEAL IAW SRM 51-70-2.  BALANCED TAB IAW MD80 SRM 55-20-2.
